Today I received a syringe of juvederm in my nasiolabial folds. There are little bumps on my right fold. It is somewhat of a flat spot where the nurse injector layered a lot of the filler. I did massage it a little in hopes of getting rid of the little bumps. Is this normal? Will it go away?
Are Bumps Normal with Juvederm?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 9
Juvederm is a form of hyaluronic acid is is very hydrophilic, generally lending itself to a very smooth contour and result. However, if Juvederm is injected too superficially, bumps can occur. So, this is not common or normal but will likely resolve soon and without the need for intervention.
Juvederm and bumps
If the bumps you are describing are subcutaneous it is more than likely filler material. Sometimes this can be massaged to flatten and sometimes it needs to be dissolved with hyaluronidase.
Bumps are not really normal after Juvederm
Bumps are not really normal after Juvederm. But, you can get some bumpiness at the injection site. However, if you do actually have a bump due to the product, it can be dissolved away.
You might also like...
Bumps normal with Juvederm
I totally agree with Dr Adea, bumps indicate poor technique of the injector. The good news it will self improve over a few weeks. But if you are not happy return to see the supervising doctor at the clinic you used for more correct injections.
From MIAMI DR. B
If you only feel the lump or the filler,but do not see it as a problem leave it and with time it will soften. I do not recommend you massage, this practice will and may disperse the filler to areas you would not like. It is the responsibility of the injector to ultimately give you the best reesult. If you massage then you loose the warranty, and then it is your problem.
If the bump is an infection then the injector should examine and decide how to treat.
I am against any injector other than the DOCTOR. IF the doctor does not have time then go somewhere else.
Little bumps after juvederm
your bumps may be temporary or may mean that the Juvederm was injected superficially and not evenly enough. If they persist, hyaluronidase can be injected to flatten them.
Bumps are NOT "normal" with well injected Juvederm
Bumps are NOT "normal" with well injected Juvederm. Such bumps may due to the technique of injecting the Juvederm and I would return and ask the injector or her doctor supervisor to correct it.
Juvederm and Bumps
Some of the bumps can be from the injection needle it self and the others can be secondary to the filler it self.
I would not massage too aggressively and if they are still there in a week I would recommed going back to the provider.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.